• Home
  • A-B index
  • Pharmacological Index
  • Drug Classes
  • Active Ingredients
  • Companies
  • News
  • Dextromethorphan HBr
    9 Drugs classified under this active ingredient


    All the Active Ingredient Drugs

    Filter by letter: ALL A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
    Acamol Tsinun & Shapa’at Day
    Teva
    OTC
    not in the basket chart
    Multiple ingredients
    Acamol Tsinun & Shapa’at Day

    Analgesic, Antitussive, Decongestant. Paracetamol 500 mg, Pseudoephedrine HCl 30 mg, Dextromethorphan HBr 15 mg.
    CAPLETS: 35; comb. pack: day 35, night
    14. Adults, child over 12 yrs: 1-2
    caplets up to 4 x dly. Not to exceed 8
    caplets dly. If fever cont. over 3 days,
    or fever absent but pt. cond. not
    improved within 7 days, and pain
    persists 5 days, should be reported.
    Pts over 60 yrs may be sensitive to
    these drugs. Not to exceed
    recommend. dose.
    Relief cold, cough and nasal congest.
    associated with fever and pain, for day
    care.
    C/I: Known hypersens. to any ingred.,
    lact. concom. use with MAOIS or within
    14 days, severe hypertens., severe
    coron. art. dis., pts at risk of develop.
    respir. fail. (due to dextromethorphan).

    Acamol Tsinun & Shapa’at Night
    Teva
    OTC
    not in the basket chart
    Multiple ingredients
    Acamol Tsinun & Shapa’at Night

    Analgesic, Antihistamine, Antitussive, Decongestant. Paracetamol 500 mg, Pseudoephedrine HCl 30 mg, Dextromethorphan HBr 15 mg, Chlorpheniramine Maleate 2 mg.
    CAPLETS: 14; comb. pack: day 35, night
    14. Adults, child over 12 yrs: 1-2
    caplets at bedt. If fever cont. over 3 days, or fever absent but pt. cond. not
    improved within 7 days, and pain
    persists 5 days, should be reported.
    Pts over 60 yrs may be sensitive to
    these drugs. Not to exceed
    recommend. dose.
    Relief cold, cough and nasal congest.
    associated with fever and pain, for night
    care.
    C/I: Known hypersens. to any ingred.,
    lact. newborn and prem. infants, asthma
    or other lower respir. tract cond.,
    narrow-angle glaucoma, stenos. pept.
    ulc., symp. prost. hypertrophy, bladder
    neck obstruct, pyloroduod. obstruct.,
    concom. use with MAOIS or within 14
    days, severe hypertens., severe coron.
    art. dis., pts. in/or at risk of develop.
    respir. fail. (due to dextromethorphan).

    Alcinal New Syrup
    Rekah
    OTC
    not in the basket chart
    Multiple ingredients
    Alcinal New Syrup

    Antihistamine, Antitussive, Expectorant. Chlorpheniramine Maleate 1 mg / 5 ml, Dextromethorphan HBr 7.88 mg / 5 ml, Guaiphenesin 105 mg / 5ml.
    SYR: 115 ml. Child: 6-12 yrs: 1-2 teasp.
    3-4 x dly; Over 12 yrs: 2-4 teasp. 3-4 x
    dly.
    Relief of cough and nasal congest.
    associat. with cold.

    Dexamol Cold Day Care
    Dexcel
    OTC
    full basket chart
    Multiple ingredients
    Dexamol Cold Day Care

    Analgesic, Antitussive, Decongestant, Expectorant. Dextromethorphan HBr 10 mg, Guaiphenesin 200 mg, Paracetamol 325 mg, Pseudoephedrine HCl 25 mg.
    CAPLETS 16, 30. Adults and child >
    12 yrs: 1-2 caplets every 4-6 hrs. Child:
    6-9 yrs: 1/2 caplet every 4-6 hrs. 10-12
    yrs: 1 caplet every 4-6 hrs. All max 4 x
    dly. See lit.
    Sympt. relief for cough, cold, nasal
    congest. with pain, fever. Day tmt.
    C/I: Hypersens., pregn., lact., MAOIs or
    within 14 days stop, concom. other
    paracetamol. Severe hypertens., heart
    cond. See lit.

    Dexamol Cold Night Care
    Dexcel
    OTC
    full basket chart
    Multiple ingredients
    Dexamol Cold Night Care

    Analgesic, Antihistamine, Antipyretic, Antitussive, Decongestant. Chlorpheniramine Maleate 2 mg, Dextromethorphan HBr 10 mg, Paracetamol 500 mg, Pseudoephedrine HCl 25 mg.
    CAPLET.: 10, 16, 20. Adult. & child. over 12
    yrs. of age: 1-2 capl. before bdtm. See
    Lit.
    For the symptom.relief of cold, cough,
    nasal congest. accompan. by fever and
    pain, for tmt. at night.
    C/I: Hypersens. to the act. ingred.or
    other antihistamin., decong.
    Pregn., lact. Concom. use with: MAOIs, or
    within 14 d. of stop. tmt. with them),
    SSRIs, decongestant.; addit. meds. that
    contain antihistamin., other cough &cold
    meds., β-block.; relief of chron. cough;
    Concom. use with other paracetamol
    contain. meds.; Pts. who suffer from the
    follow. dis. or cond.: severe hypertens.,
    heart/vascular dis., severe hep./ren. dis.,
    hyperthyroidism, glaucoma, prostate
    gland dis., a cough accompan. by excess.
    phlegm or that lasts long, dispnea,
    asthma, pulmon. dis., diabetes. See lit.

    Paramol Af and Shiul Day Care
    Dexcel
    OTC
    not in the basket chart
    Multiple ingredients
    Paramol Af and Shiul Day Care

    Analgesic, Antitussive, Decongestant, Expectorant. Dextromethorphan HBr 10 mg, Guaiphenesin 200 mg, Paracetamol 325 mg, Pseudoephedrine HCl 25 mg.
    CAPLETS: 30 (alone or in comb. pack
    with 20 night care caplets). Adult and
    child >12 yrs: 1-2 caplets every 4-6 hrs.,
    max. 4 x dly. Child: 6-9 yrs: 1/2 caplet
    every 4-6 hrs., max. 4 x dly. 10-12 yrs: 1
    caplet every 4-6 hrs., max. 4 x dly. See
    lit.
    Sympt. relief cold, cough, nasal congest.
    accomp. by pain, fever. For day care.
    C/I: Hypersens., pregn., lact., MAOI, or
    within 14 days stop., concom. other
    paracetamol, severe hypertens./heart
    cond. See lit.

    CLOSE